# SDR YADA20150819001

- Difficulty date: August 19, 2015
- Submitted: August 22, 2015
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 33,691 hours, 61,141 cycles
- Engine: Pwa PT6A65B
- Engine time: 31,194 hours, 41,539 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING RISING ENG ITT TREND, FOUND SIGNIFICANT DAMAGE TO COMPRESSOR SHROUD SEGMENTS & CT BLADES.  CAUSE OF DAMAGE APPEARS TO BE FROM EXCESSIVE CARBON BUILD UP ON THE COMBUSTION LINER COMING LOOSE & ABRADING SEGMENTS & CT BLADES TO THE POINT THE SEGMENTS LOST PROPER ATTACHMENT TO THE VANE RING.  THIS REPORT WILL BE AMENDED AFTER ADDITIONAL REVIEW OF REMOVED COMPONENTS IS COMPLETED.
